# SDR DL757060818

- Difficulty date: August 25, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 69,571 hours, 35,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE UPPER FORWARD L1 DOOR OPENING CORNER HAS A CRACK IN IT.   THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.  REF. AD 2004-09-32
